Follow
Octavian Agratini
Octavian Agratini
Babeș - Bolyai University AND Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy
Verified email at ubbcluj.ro - Homepage
Title
Cited by
Cited by
Year
Aproximare prin operatori liniari
O Agratini
Presa Universitară Clujeană, ISBN: 973-595-084-7, pp 354, 2000
109*2000
On a sequence of linear and positive operators
O Agratini
Facta Universitatis, Nis, Series: Mathematics and Informatics 14, 41-48, 1999
671999
Iterates of a class of discrete linear operators via contraction principle
O Agratini, IA Rus
Commentationes Mathematicae Universitatis Carolinae 44 (3), 555-563, 2003
582003
Linear operators that preserve some test functions.
O Agratini
International Journal of Mathematics and Mathematical Sciences 2006, ID …, 2006
502006
Analiză numerică și teoria aproximării
DD Stancu, G Coman, O Agratini, R Trîmbitaș
Presa Universitară Clujeană, Cluj-Napoca, ISBN: 973-610-043-x, 2001
42*2001
An approximation process of Kantorovich type
O Agratini
Miskolc Mathematical Notes 2 (1), 3-10, 2001
372001
On certain 𝑞-analogues of the Bernstein operators
O Agratini
Carpathian Journal of Mathematics, 281-286, 2008
332008
On the iterates of a class of summation-type linear positive operators
O Agratini
Computers & Mathematics with Applications 55 (6), 1178-1180, 2008
312008
Approximation properties of a class of linear operators
O Agratini
Mathematical Methods in the Applied Sciences 36 (17), 2353-2358, 2013
272013
Iterates of some bivariate approximation process via weakly Picard operators
O Agratini, IA Rus
Nonlinear Analysis Forum 8, 159-168, 2003
272003
On a generalization of Bleimann, Butzer and Hahn operators based on q-integers
O Agratini, G Nowak
Mathematical and Computer Modelling 53 (5-6), 699-706, 2011
262011
On the rate of convergence of a positive approximation process
O Agratini
Nihonkai Mathematical Journal 11 (1), 47-56, 2000
252000
Weighted Approximation by -Szasz-King type Operators
O Agratini, O Dogru
Taiwanese Journal of Mathematics 14 (4), 1283-1296, 2010
242010
On a q-analogue of Stancu operators
O Agratini
Open Mathematics 8 (1), 191-198, 2010
232010
On the variation detracting property of a class of operators
O Agratini
Applied Mathematics Letters 19 (11), 1261-1264, 2006
232006
On an approximation process of integral type
O Agratini
Applied Mathematics and Computation 236, 195-201, 2014
202014
Korovkin type error estimates for Meyer-Konig and Zeller operators
O Agratini
Mathematical Inequalities and Applications 4, 119-126, 2001
202001
Approximation properties of a generalization of Butzer and Hahn operators
O Agratini
Mathematica Pannonica 9, 165-171, 1998
20*1998
On approximation properties of Balázs-Szabados operators their Kantorovich extension
O Agratini
Korean Journal of Computational & Applied Mathematics 9 (2), 361-372, 2002
192002
Mastroianni operators revisited
O Agratini, B Della Vecchia
Facta Universitatis, Nis, Series: Mathematics and Informatics 19, 53-63, 2004
182004
The system can't perform the operation now. Try again later.
Articles 1–20